# SDR RAIA950429

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Inop
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

SBN - FLT 7491 - THE NR 2 GENERATOR WENT OFF LINE.  REPLACED STARTER GENERATOR.  (Z)
